Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 18 found articles
 
 
  Fading regularization MFS algorithm for the Cauchy problem associated with the two-dimensional Stokes equations
 
 
Title: Fading regularization MFS algorithm for the Cauchy problem associated with the two-dimensional Stokes equations
Author: Zayeni, Hatem
Abda, Amel Ben
Delvare, Franck
Khayat, Faten
Appeared in: Numerical algorithms
Paging: Volume 94 () nr. 3 pages 1461-1488
Year: 2023-05-30
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands